Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Periods and bowel movement affected after starting pregnacare conception. What is going on?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I have been taking pregnacare conception tablets for 3 momths. My cycles have always been very regular but have been extended since taking these. I am now one week late, negative pregnancy test and no sign of my period arriving. Is it true that the high amount of iron and vits in these tablets could be to blame? I have also been having terrible flare ups of my IBS symptoms since taking these.
Posted Wed, 7 Nov 2012 in Birth Control
Answered by Dr. Rhea Chanda 36 minutes later
Pregnacare tabs are basically vitamin and iron supplements.They wont affect your cycles at all.But the iron can sometimes cause bowel disturbances. You need to de-stress first.Immense physical and mental stress can cause irregular or delayed cycles.If your cycles have been regular in the past,there should be no reason for your menses to be delayed. Just relax and wait for it to arrive. You can take a break from the pregnacare tabs if your intolerance is unmanageable. Just have a good balanced diet instead.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor